Alert archive / Utah / Snow Advisories in 2008
Snow Advisory 13, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this snow advisory at Feb 14, 2008, 3:42 AM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2008, 3:42 AM MST (10:42 UTC)
- Expired
- Feb 14, 2008, 9:20 AM MST
- In force
- 6 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KSLC 141042 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 342 AM MST THU FEB 14 2008 ...SNOW AND WIND TODAY... .AN UPPER LOW WILL KEEP A COLD MOIST AIRMASS OVER MOST OF THE AREA TODAY AS IT MOVES SLOWLY SOUTH ACROSS SOUTHWESTERN UTAH. UTZ003-004-141800- /O.EXT.KSLC.WS.W.0009.000000T0000Z-080214T1800Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 342 AM MST THU FEB 14 2008 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 11 AM MST THIS MORNING... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 11 AM MST THIS MORNING. THIS WARNING IS FOR THE CENTRAL AND SOUTHERN WASATCH FRONT INCLUDING SALT LAKE AND PROVO...AND THE TOOELE VALLEY. ADDITIONAL ACCUMULATION OF 2 TO 6 INCHES IS EXPECTED...WITH THE HIGHER TOTALS MAINLY IN THE TOOELE VALLEY AND WESTERN SALT LAKE VALLEY. SNOW WILL CONTINUE INTO THE MORNING IN THESE AREAS THEN GRADUALLY TAPER OFF AROUND MIDDAY. BREEZY NORTH WINDS WILL CONTINUE TO PRODUCE LOCAL BLOWING AND DRIFTING OF THE SNOW. THIS SNOW WILL IMPACT THE MORNING COMMUTE WITH MANY ROADWAYS SNOW PACKED AND SLICK. ALLOW EXTRA TIME TO REACH YOUR DESTINATION THIS MORNING. $$ UTZ014>016-517-518-141845- /O.EXT.KSLC.WS.W.0009.000000T0000Z-080214T2300Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- 342 AM MST THU FEB 14 2008 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. THIS WARNING IS FOR THE SANPETE AND SEVIER VALLEYS...THE WEST CENTRAL AND SOUTHWEST VALLEYS...AND THE CENTRAL AND SOUTHERN MOUNTAINS. ADDITIONAL SNOWFALL OF 2 TO 4 INCHES IS EXPECTED IN THE VALLEYS WITH LOCALLY 6 INCHES ALONG AND EAST OF I-15. ADDITIONAL SNOWFALL OF 4 TO 10 INCHES IS EXPECTED IN THE MOUNTAINS. THIS SNOW WILL IMPACT THE MAJOR HIGHWAYS THROUGH CENTRAL AND SOUTHWESTERN UTAH SUCH AS I-15...ROUTE 89 AND ROUTE 6. SNOW WILL CONTINUE THROUGH MIDDAY THEN GRADUALLY TAPER OFF THROUGH THE AFTERNOON. $$ UTZ002-006-007-141800- /O.NEW.KSLC.SN.Y.0013.080214T1042Z-080214T1800Z/ NORTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH- 342 AM MST THU FEB 14 2008 ...SNOW ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. THIS ADVISORY IS FOR THE NORTHERN WASATCH FRONT...THE WASATCH MOUNTAIN VALLEYS AND THE WASATCH MOUNTAINS FROM I-80 NORTH. ADDITIONAL ACCUMULATION OF 2 TO 6 INCHES IS EXPECTED WITH THE GREATEST TOTALS ALONG THE WASATCH FRONT AND THE WASATCH MOUNTAINS SOUTH OF OGDEN AND IN THE WASATCH MOUNTAIN VALLEYS. SNOW WILL CONTINUE IN THESE AREAS THROUGH THE MORNING THEN TAPER OFF AROUND MIDDAY. BREEZY NORTH WINDS ALONG THE WASATCH FRONT ALONG WITH LOCAL EASTERLY CANYON WINDS WILL CONTINUE TO PRODUCE LOCAL BLOWING AND DRIFTING OF THE SNOW. THIS SNOW WILL IMPACT THE MORNING COMMUTE WITH MANY ROADWAYS SNOW PACKED AND SLICK. ALLOW EXTRA TIME TO REACH YOUR DESTINATION THIS MORNING. $$ UTZ008-009-WYZ021-141800- /O.EXB.KSLC.SB.Y.0011.000000T0000Z-080214T1800Z/ WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS- SOUTHWEST WYOMING- 342 AM MST THU FEB 14 2008 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. THIS ADVISORY IS FOR THE WASATCH MOUNTAINS SOUTH OF I-80...THE WESTERN UINTA MOUNTAINS AND UINTA COUNTY IN SOUTHWEST WYOMING. ADDITIONAL SNOWFALL OF 2 TO 6 INCHES IS EXPECTED WITH LOCALLY AROUND 1 FOOT IN THE UINTA MOUNTAINS. STRONG EAST WINDS WILL ACCOMPANY THE SNOW WITH CONSIDERABLE BLOWING AND DRIFTING. THE SNOW WILL GRADUALLY TAPER OFF AROUND MIDDAY. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS SUCH AS ALONG I-80 IN WYOMING. $$ UTZ011-012-141800- /O.EXT.KSLC.SB.Y.0011.000000T0000Z-080214T1800Z/ WESTERN UINTA BASIN-CASTLE COUNTRY- 342 AM MST THU FEB 14 2008 ...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS MORNING... THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 11 AM MST THIS MORNING. THIS ADVISORY IS FOR THE WESTERN UINTA BASIN AND CASTLE COUNTRY. ADDITIONAL SNOWFALL OF 1 TO 4 INCHES IS EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE...MAINLY IN THE WESTERN UINTA BASIN. BREEZY NORTH WINDS WILL CONTINUE TO CAUSE BLOWING AND DRIFTING OF THE SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ UTZ010-141800- /O.EXT.KSLC.SB.Y.0011.000000T0000Z-080214T1800Z/ WASATCH PLATEAU/BOOK CLIFFS- 342 AM MST THU FEB 14 2008 ...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS MORNING... THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 11 AM MST THIS MORNING. THIS ADVISORY IS FOR THE WASATCH PLATEAU AND THE BOOK CLIFFS. ADDITIONAL SNOWFALL OF 3 TO 8 INCHES IS EXPECTED. LOCALLY STRONG WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ UTZ005-141800- /O.EXT.KSLC.SB.Y.0011.000000T0000Z-080214T1800Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 342 AM MST THU FEB 14 2008 ...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS MORNING... THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 11 AM MST THIS MORNING. ADDITIONAL SNOWFALL OF 1 TO 4 INCHES IS EXPECTED WITH LOCALLY GREATER AMOUNTS. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS ALONG I-80 AND I-84. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
1 follow-up statement
000 WWUS45 KSLC 141620 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 920 AM MST THU FEB 14 2008 ...SNOW AND WIND TODAY... .AN UPPER LOW WILL KEEP A COLD MOIST AIRMASS OVER MOST OF THE AREA TODAY AS IT MOVES SLOWLY SOUTH ACROSS SOUTHWESTERN UTAH. UTZ003-004-142300- /O.CAN.KSLC.WS.W.0009.000000T0000Z-080214T1800Z/ /O.NEW.KSLC.BS.Y.0001.080214T1620Z-080214T2300Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 920 AM MST THU FEB 14 2008 ...BLOWING SNOW ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELLED. THIS BLOWING SNOW ADVISORY IS FOR THE CENTRAL AND SOUTHERN WASATCH FRONT INCLUDING SALT LAKE AND PROVO...AND THE TOOELE VALLEY. STRONG EASTERLY WIND GUSTS TO 50 MPH WILL CAUSE SEVERE BLOWING AND DRIFTING ALONG THE EAST BENCHES...ESPECIALLY AT THE MOUTHS OF CANYONS. ACROSS OPEN AREAS OF WESTERN SALT LAKE AND UTAH VALLEYS AND IN TOOELE AND RUSH VALLEYS NORTHERLY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL ALSO CAUSE CONSIDERABLE BLOWING AND DRIFTING. SNOW SHOWERS WILL TAPER OFF AROUND MIDDAY WITH LESS THAN AN ADDITIONAL INCH EXPECTED. A BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ UTZ005-142300- /O.CAN.KSLC.SB.Y.0011.000000T0000Z-080214T1800Z/ /O.NEW.KSLC.BS.Y.0001.080214T1620Z-080214T2300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 920 AM MST THU FEB 14 2008 ...BLOWING SNOW ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. THE SNOW AND BLOWING SNOW ADVISORY HAS BEEN CANCELLED. NORTHERLY WINDS OF 20 TO 30 MPH WILL CONTINUE WELL INTO THIS AFTERNOON WITH CONSIDERABLE BLOWING AND DRIFTING. CAUTION SHOULD BE EXERCISED WHILE TRAVELING DUE TO RESTRICTED VISIBILITIES AND ROADWAYS PERIODICALLY SNOW COVERED. ADDITIONAL SNOWFALL OF LESS THAN 1 INCH IS EXPECTED. A BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS ALONG I-80. $$ UTZ002-142300- /O.CAN.KSLC.SN.Y.0013.000000T0000Z-080214T1800Z/ /O.NEW.KSLC.BS.Y.0001.080214T1620Z-080214T2300Z/ NORTHERN WASATCH FRONT- 920 AM MST THU FEB 14 2008 ...BLOWING SNOW ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. THE SNOW ADVISORY HAS BEEN CANCELLED. STRONG EASTERLY WIND GUSTS TO 50 MPH WILL CAUSE SEVERE BLOWING AND DRIFTING ALONG THE EAST BENCHES...ESPECIALLY AT THE MOUTHS OF CANYONS. ACROSS OPEN AREAS OF WESTERN DAVIS AND WEBER COUNTIES NORTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL ALSO CAUSE CONSIDERABLE BLOWING AND DRIFTING. A BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ UTZ008-012-141730- /O.CAN.KSLC.SB.Y.0011.000000T0000Z-080214T1800Z/ WASATCH MOUNTAINS SOUTH OF I-80-CASTLE COUNTRY- 920 AM MST THU FEB 14 2008 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE SNOW AND BLOWING SNOW ADVISORY FOR THE WASATCH MOUNTAINS SOUTH OF I-80. $$ UTZ006-007-141730- /O.CAN.KSLC.SN.Y.0013.000000T0000Z-080214T1800Z/ WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- 920 AM MST THU FEB 14 2008 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE SNOW ADVISORY FOR THE WASATCH MOUNTAIN VALLEYS AND THE WASATCH MOUNTAINS NORTH OF I-80. $$ UTZ014>016-517-518-142300- /O.CON.KSLC.WS.W.0009.000000T0000Z-080214T2300Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- 920 AM MST THU FEB 14 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. THIS WARNING IS FOR THE SANPETE AND SEVIER VALLEYS...THE WEST CENTRAL AND SOUTHWEST VALLEYS...AND THE CENTRAL AND SOUTHERN MOUNTAINS. ADDITIONAL SNOWFALL OF 1 TO 2 INCHES IS EXPECTED IN THE VALLEYS WITH LOCALLY 4 INCHES ALONG AND EAST OF I-15. ADDITIONAL SNOWFALL OF 4 TO 8 INCHES IS EXPECTED IN THE MOUNTAINS. THIS SNOW WILL IMPACT THE MAJOR HIGHWAYS THROUGH CENTRAL AND SOUTHWESTERN UTAH SUCH AS I-15...ROUTE 89 AND ROUTE 6. SNOW WILL CONTINUE THROUGH THIS AFTERNOON THEN GRADUALLY TAPER OFF LATE TODAY. $$ UTZ011-142300- /O.EXT.KSLC.SB.Y.0011.000000T0000Z-080214T2300Z/ WESTERN UINTA BASIN- 920 AM MST THU FEB 14 2008 ...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. THIS ADVISORY IS FOR THE WESTERN UINTA BASIN. ADDITIONAL SNOWFALL OF 1 TO 3 INCHES IS EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE...MAINLY IN THE WESTERN UINTA BASIN. BREEZY EAST WINDS AT 15 TO 25 MPH WITH GUSTS OVER 35 MPH WILL CONTINUE TO CAUSE CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ UTZ009-010-WYZ021-142300- /O.EXT.KSLC.SB.Y.0011.000000T0000Z-080214T2300Z/ WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- SOUTHWEST WYOMING- 920 AM MST THU FEB 14 2008 ...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. THIS ADVISORY IS FOR THE WASATCH PLATEAU AND THE BOOK CLIFFS. ADDITIONAL SNOWFALL OF 2 TO 6 INCHES IS EXPECTED IN THE MOUNTAINS WITH 1 TO 3 INCHES IN SOUTHWEST WYOMING. LOCALLY STRONG WINDS OF 25 TO 35 MPH WILL CAUSE AREAS OF SEVERE BLOWING AND DRIFTING SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS ALONG I-80. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this snow advisory went out at Feb 13, 8:50 PM MST, 6 hours 52 minutes earlier.
Area forecast discussion, Feb 13, 8:50 PM MST, 6 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
850 PM MST WED FEB 13 2008
.SYNOPSIS...AN UPPER LOW WILL DEVELOP OVER SOUTHEAST UTAH TONIGHT
AND THEN MOVE SLOWLY SOUTHEAST OF THE AREA BY THURSAY NIGHT AS A
RIDGE OF HIGH PRESSURE DEVELOPS OVER THE AREA FOR THE WEEKEND.
&&
.DISCUSSION...UPPER TROUGH AXIS ELONGATED ALONG THE UT/NV BORDER NOW
AS UPPER LOW IN THE PROCESS OF DEVELOPING OVER SE UT LATER
TONIGHT. INTENSE PRESSURE GRADIENT AND STRONG ISALLOBARIC
RISE/FALL COUPLET RESPONSIBLE FOR THE STRONG SURFACE WINDS BEHIND
TODAYS COLD FRONT WITH SOME DOWNSLOPE TERRAIN ENHANCEMENT IN AREAS
LIKE NORTHERN UTAH COUNTY. COMBO OF STRONG WINDS AND SNOW HAVE
MADE FOR DIFFICULT CONDITIONS IN N. UTAH COUNTY. EXPECT SNOW TO
DIMINISH ALONG THE WASATCH FRONT OVER THE NEXT FEW HOURS AS UPPER
LOW DROPS SOUTH AND EASTERLY FLOW ALOFT DEVELOPS AND GENERATES
DOWNSLOPE IN THE LEE OF THE WASATCH. HOWEVER SNOW LIKELY TO
CONTINUE OVER THE TOOELE VALLEY AND PORTIONS OF THE NW DESERTS
THROUGH THE NIGHT. ALSO EXPECT SURFACE WINDS IN UT COUNTY TO
CONTINUE AT LEAST 3 MORE HOURS. WILL EXTEND WS WARNING FOR ZONE 4
DUE CONTINUED BLOWING SNOW PROBLEMS IN UT COUNTY AND EXTEND SNOW
AND BLOWING SNOW ADVISORY FOR ZONE 5 AS WELL. WILL EXTEND WS
WARNING FOR ZONE 3...BUT ALTER WORDING TO INDICATE SIGNIFICANT
ADDITIONAL ACCUMULATION WILL MAINLY BE IN THE TOOELE VALLEY WITH
LITTLE ADDITIONAL IN SL COUNTY.
SFC PRESSURE GRADIENT NOT GREAT FOR WASATCH FRONT CANYON WIND
THURSDAY MORNING...BUT 50 KNOT PLUS EASTERLY WINDS AT 700 MB
SUGGEST THERE COULD BE LOCALIZED AREAS AND THESE WINDS COULD
COMBINE TO PRODUCE SOME BLOWING AND DRIFTING THURSDAY MORNING IN
DAVIS/WEBER COUNTIES.
OTHER WARNINGS IN THE NORTH WILL BE ALLOWED TO EXPIRE AT 10 PM.
NO CHANGES TO FORECAST OVER THE SOUTHWEST WHERE FULL SCALE WINTER
STORM NOW IN PROGRESS AND SHOULD CONTINUE THROUGH THE NIGHT.
&&
.AVIATION...VISIBILITY AT KSLC LIKELY TO REMAIN WITHIN IFR RANGE IN
LIGHT SNOW THROUGH 06Z BEFORE GRADUALLY IMPROVING. CEILINGS WILL
ALSO RANGE FROM LOW-END MVFR TO HIGH END IFR DURING THIS TIME. A 20
PERCENT CHANCE OF LIFR CONDITIONS EXISTS THROUGH 06Z. EXPECT
CONDITIONS TO BEGIN IMPROVING OVERNIGHT...WITH ONLY A 30 PERCENT
CHANCE OF IFR VIS/CIGS AFTER 08Z.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WARNING UNTIL 5AM THURSDAY FOR UTZ003-UTZ004-
WINTER STORM WARNING UNTIL 9 AM THURSDAY FOR UTZ014-UTZ015-
UTZ016-UTZ517-UTZ518.
SNOW AND BLOWING SNOW ADVISORY UNTIL 5 AM THURSDAY FOR UTZ011-
UTZ012.
SNOW AND BLOWING SNOW ADVISORY UNTIL 5 AM THURSDAY FOR UTZ005-
UTZ009-UTZ010.
WIND ADVISORY UNTIL 5 PM THURSDAY FOR UTZ019.
&&
PUBLIC...DUNN
AVIATION...SEAMAN
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Feb 13, 5:38 AM MST, 22 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 538 AM MST WED FEB 13 2008 UTZ001>016-019>021-517-518-WYZ021-141200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 538 AM MST WED FEB 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL BRING A PERIOD OF HEAVY SNOW AND STRONG WINDS TO MUCH OF NORTHERN AND CENTRAL UTAH TODAY SHIFTING INTO SOUTHERN UTAH THIS EVENING. SIGNIFICANT SNOW ACCUMULATION WILL SERIOUSLY IMPACT TRAVEL ALONG THE ENTIRE I-15 CORRIDOR FROM THE IDAHO BORDER TO SOUTH OF CEDAR CITY. SEE THE LATEST WINTER WEATHER STATEMENT FOR DETAILS. STRONG CANYON WINDS WILL CONTINUE IN PORTIONS OF WASHINGTON COUNTY TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW WILL PERSIST THURSDAY ACROSS PORTIONS OF CENTRAL AND SOUTHERN UTAH AND COULD CONTINUE TO IMPACT TRAVEL. STRONG CANYON WINDS WILL ALSO CONTINUE IN WASHINGTON COUNTY INTO THE AFTERNOON. HIGH PRESSURE WILL RETURN TO THE OUTLOOK AREA FRIDAY AND REMAIN THROUGH THE EARLY PART OF NEXT WEEK. THIS WILL BRING DRY WEATHER WITH A GRADUAL WARMING TREND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 9:20 AM MST | Blowing Snow Advisory | SLC | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.